Über die Irrfahrt in einem Strassennetz

O. Bottema

Mathematische Zeitschrift (1935)

  • Volume: 39, page 137-145
  • ISSN: 0025-5874; 1432-1823

How to cite


Bottema, O.. "Über die Irrfahrt in einem Strassennetz." Mathematische Zeitschrift 39 (1935): 137-145. <http://eudml.org/doc/168542>.

author = {Bottema, O.},
journal = {Mathematische Zeitschrift},
keywords = {probability theory, statistics, etc.},
pages = {137-145},
title = {Über die Irrfahrt in einem Strassennetz},
url = {http://eudml.org/doc/168542},
volume = {39},
year = {1935},

AU - Bottema, O.
TI - Über die Irrfahrt in einem Strassennetz
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 137
EP - 145
KW - probability theory, statistics, etc.
UR - http://eudml.org/doc/168542
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.